Items where Subject is "E Mathematical Science > Statistics"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: B | C | G | M | P | R | S | V | Z
Number of items at this level: 34.


Bhat, Satish and Vidya, R. (2017) A class of generalized ridge estimators. Communications in Statistics - Simulation and Computation, 46 (7). pp. 5105-5112. ISSN 1532-4141

Bhat, Satish Shankar and Vidya, R. (2016) A Comparative study on the performance of new ridge estimators. Pakistan Journal of Statistics and Operation Research, 12 (2). pp. 317-325. ISSN 2220-5810

Bhati, Deepesh and Ravi, Sreenivasan (2017) Some new characterizations of max domains of attraction of Fréchet and log-Fréchet laws under power normalization. Statistics & Probability Letters, 130. 92 - 99. ISSN 0167-7152

Bhattacharjee, Manish C. and Ravi, S. and Vasudeva, R. and Mohan, N. R. (2003) New order preserving properties of geometric compounds. Statistics & Probability Letters, 64 (2). 113 - 120. ISSN 0167-7152

Biradar, B. S. (2015) On comparison of different estimators of the population mean using ranked set sampling. International Journal of Agricultural and Statistical Sciences, 11 (1). pp. 9-13. ISSN 0976-3392

Biradar, B. S. and Santhosha, C. D. (2014) Estimation of the mean of the exponential distribution using maximum ranked set sampling with unequal samples. Open Journal of Statistics, 4 (8). pp. 641-649.

Biradar, B. S. and Santhosha, C. D. (2015) Estimation of the population mean using paired ranked set sampling. Open Journal of Statistics, 5 (2). pp. 97-103. ISSN 2161-7198

Biradar, B. S. and Santosha, C. D. (2015) Estimation of the population mean based on extremes ranked set sampling. American Journal of Mathematics and Statistics, 5 (1). pp. 32-36. ISSN 2162-8475

Biradar, B. S. and Shivanna, B. K. (2016) Weibull-bayesian estimation based on maximum ranked set sampling with unequal samples. Open Journal of Statistics, 6 (6). pp. 1029-1036.


Chikkagoudar, M. S. and Biradar, B. S. (2012) Locally most powerful rank tests for comparison of two failure rates based on multiple type-II censored data. Communications in Statistics - Theory and Methods, 41 (23). pp. 4315-4331. ISSN 1532-415X

Chikkagoudar, M. S. and S., B. (2010) Rank Tests for Two-Sample Problems Based on Multiple Type-II Censored Data. Communications in Statistics - Theory and Methods, 39 (18). pp. 3203-3221. ISSN 1532-415X


Ghasempour-Mouziraji, M. and Hosseinzadeh, M. and Bakhshi-Jooybari, M. and Maktoubian, J. (2018) A hybrid approach based on numerical, statistical and intelligent techniques for optimization of tube drawing process to produced squared section from round tube. Iranian Journal of Materials Forming, 5 (2). pp. 96-109.


Maddipatla, S. and Sreenivasan, R. and Rasbagh, V. (2011) On sums of independent random variables whose distributions belong to the max domain of attraction of max stable laws. EXTREMES, 14 (3). pp. 267-283. ISSN 1386-1999

Mohan, N. R. and Ravi, S. (2003) On class L, class G, and compound distributions in reliability. Statistics & Probability Letters, 61 (3). 269 - 276. ISSN 0167-7152


Praveena, A. S. (2014) On heavy tailed distributions. In: Statistical Methods and data analysis.

Praveena, A. S. and Ravi, Sreenivasan (2015) Distance between exact and approximate distributions of partial maxima under power normalization. Modern Stochastics: Theory and Applications, 2 (4). pp. 391-399.


Ravi, S. (2010) On a characteristic property of generalized Pareto distributions, extreme value distributions and their max domains of attraction. Statistical Papers, 51 (2). pp. 455-463. ISSN 1613-9798

Ravi, S. and Manohar, M. C. (2018) On tail behaviour of kth upper order statistics under fixed and random sample sizes via tail equivalence. Statistics: A Journal of Theoretical and Applied Statistics, 52 (1). pp. 156-176. ISSN 0233-1888

Ravi, S. and Praveena, A. S. (2014) On the intersection of max domains of attraction of p-max stable laws and the class of subexponential distributions. Communications in Statistics-Theory And Methods, 44 (1). pp. 115-124. ISSN 1532-415X

Ravi, S. and Praveena, A. S. (2011) On von mises type conditions for p-max stable laws, rates of convergence and generalized log pareto distributions. JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 141 (9). pp. 3021-3034. ISSN 0378-3758


Smriti Bhargava and Mahesh, P. A. and Amrutha, D. Holla and Jayaraj, B. S. and Praveena, A. S. and Ravi, S. and Sandhya, Khurana (2018) Cluster analysis identifies distinct clinical phenotypes with poor treatment responsiveness in asthma. European Respiratory Journal, 52 (S62). p. 684. ISSN 1399-3003

Sreehari, M. and Divanji, G. (2014) Limit infimum results for subsequences of partial sums and random sums of i.i.d. random variables. Statistics and Probability Letters, 95. pp. 101-109.

Sreehari, M. and Ravi, S. (2008) On extremes of mixtures of distributions. Metrika, 71 (1). pp. 117-123. ISSN 1435-926X

Sreehari, M. and Vasudeva, R. (2012) Characterizations of multivariate geometric distributions in terms of conditional distributions. Metrika, 75 (2). pp. 271-286. ISSN 1435-926X

Sreenivasan, R. (2004) Applied quantitative finance: Theory and computational tools. JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES A-STATISTICS IN SOCIETY, 167 (1). pp. 191-192.


Vasantha Kumari, J. and Vasudeva, R. and Ravi, S. (2017) On the asymptotic behavior of maxima and near-maxima of random observations from three parameter lognormal distribution. Communications in Statistics - Theory and Methods, 46 (17). pp. 8737-8747. ISSN 1532-415X

Vasudeva, R. (2013) Almost sure behaviour of near moving maxima. Journal of Statistical Planning and Inference, 143 (1). 96 - 106.

Vasudeva, R. (2018) Functional law of the iterated logarithm for partial sum processes of non-negative valued iid random variables belonging to the domain of partial attraction of a semi-stable law. Statistics & Probability Letters, 137. 34 - 39. ISSN 0167-7152

Vasudeva, R. and Moridani, A. (2015) Kiefer's Law of the iterated logarithm of the vector of upper order statistics. PROBABILITY AND MATHEMATICAL STATISTICS-POLAND, 31 (2). pp. 331-347. ISSN 0974-3235

Vasudeva, R. and Srilakshminarayana, G. (2015) Almost sure limit points of lightly trimmed sums when the distribution function belongs to the domain of partial attraction of a positive semi-stable law. PROBABILITY AND MATHEMATICAL STATISTICS-POLAND, 35 (1). pp. 129-142. ISSN 0208-4147

Vasudeva, R. and Srilakshminarayana, G. (2013) On strong large deviation results for lightly trimmed sums and some applications. Statistics and Probability Letters, 83 (7). pp. 1745-1753.

Vasudeva, R. and Vasantha Kumari, J. (2014) Asymptotic behaviour of near-maxima of Gaussian sequences. Metrika, 77 (7). pp. 861-866. ISSN 1435-926X

Vasudeva, R. and Vasantha Kumari, J. and Ravi, S. (2014) On the asymptotic behaviour of extremes and near maxima of random observations from the general error distributions. Journal of Applied Probability, 51 (2). pp. 528-541.


Zabiulla and Vidya, R. and Hezam, Al-Ostoot Fares and Jyothi Mahima and Eissa, Mohammed Yassrr Husein and Shaukath Ara, K. (2018) Analysis of antimicrobial data of 2-aryloxy methyl oxazoline analogues using ANOVA. Asian Journal of Research in Chemistry, 11 (2). pp. 307-311. ISSN 0974-4150

This list was generated on Sat Aug 8 17:23:22 2020 IST.